# SDR AALA202009149006

- Difficulty date: September 13, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 85,246 hours, 10,930 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR1
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.  L4 LAVATORY SMOKE DETECTOR EICAS INDICATION, APPEARED NUMEROUS TIMES IN FLIGHT, LAVATORY NOT OCCUPIED.  MEL 09-135DC-C REF 2603 LAVATORY SMOKE DETECTOR *LAV UNUSEABLE* AUTHORIZED.  NO PRIOR HISTORY, TROUBLESHOOTING.  SUPPLEMENTAL REPORT: REMOVED AND REPLACED L4 LAVATORY SMOKE DETECTOR, PER AMM 26-13-01, NO HARD FAULT FOUND.  FUNCTIONAL CHECK GOOD.  CLEARED MEL.  (CLOSED)
